# SDR C2XAOOIA082

- Difficulty date: March 28, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 12038594001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3315 - THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH, WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR RELAY BOX IAW EMB120MM 32-31-02.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY REPEATED ON FLIGHT 3463, WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE.  THE AIRCRAFT WAS TEST FLOWN SATISFACTORILY AND THEN RELEASED THE AIRCRAFT FOR RETURN TO SERVICE.  (M)
